Über einen Satz von Herstein und Nakayama
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 159-171
@article{RSMUP_1981__64__159_0,
     author = {Streb, Walter},
     title = {\"Uber einen Satz von Herstein und Nakayama},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {159-171},
     zbl = {0474.16024},
     mrnumber = {636633},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1981__64__159_0}
}
Streb, Walter. Über einen Satz von Herstein und Nakayama. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 159-171. http://www.numdam.org/item/RSMUP_1981__64__159_0/

[1] P.M. Cohn, Algebra, vol. 2, John Wiley & Sons, London - New York- Sydney - Toronto, 1977. | MR 530404 | Zbl 0341.00002

[2] I.N. Herstein, The structure of a certain class of rings, Amer. J. Math., 75 (1953), pp. 864-871. | MR 58580 | Zbl 0051.02501

[3] I.N. Herstein, Rings with Involution, University of Chicago Press, Chicago, 1976. | MR 442017 | Zbl 0343.16011

[4] S. Lang, Algebra, Addison-Wesley Publishing Company, Reading, Massachusetts - Menlo Park, California - London - Sydney - Manila, 1971. | MR 197234 | Zbl 0193.34701

[5] J.E. Mclaughlin - A. Rosfnberg, Zero divisors and commutativity of rings, Proc. Amer. Math. Soc., 4 (1953), pp. 203-211. | MR 53081 | Zbl 0051.02401

[6] T. Nakayama, On the commutativity of certain division rings, Cand. J. Math., 5 (1953), pp. 242-244. | MR 53083 | Zbl 0051.02603

[7] T. Nakayama, A remark on the commutativity of algebraic rings, Nagoya Mat. J. 14 (1959), pp. 39-44. | MR 101261 | Zbl 0101.02503